# SDR FDEA201411023449

- Difficulty date: November 2, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 93,129 hours, 28,412 cycles
- Engine: Ge CF650C2
- Engine time: 5,567 hours, 2,314 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Unknown
- Location: Egt
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT,  RECEIVED NR 3 ENGINE EXCEEDANCE CAUSED EGT HIGH.  EGT TEMP FLUCTUATED BETWEEN 1000 & 1087 DEGREES, SHUTDOWN ENGINE.  ALL OTHER ENGINE INDICATIONS NORMAL.  REMOVED AND REPLACED RT UPPER AND RT LOWER THERMOCOUPLE  HARNESSES.   REMOVED AND REPLACED FWD AND AFT THERMOCOUPLE LEADS IAW AMM 77-21-02-2. REMOVED AND REPLACED LEFT UPPER AND LEFT LOWER EGT HARNESS
